Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 104, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 16, 2024, 3:29 PM CDT for Jefferson County, Saint Louis County, Washington County, Missouri; Monroe County, Illinois. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2024, 3:29 PM CDT (20:29 UTC)
- Expired
- Apr 16, 2024, 3:57 PM CDT
- In force
- 28 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Jefferson County, MO, Saint Louis County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 46 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 3:34 PM CDT | HAIL 0.5 | 1 Wsw Fletcher, MO | mPING report. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 3:21 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
711
WUUS53 KLSX 162029
SVRLSX
ILC133-MOC099-189-221-162115-
/O.NEW.KLSX.SV.W.0104.240416T2029Z-240416T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
329 PM CDT Tue Apr 16 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Monroe County in southwestern Illinois...
Central Jefferson County in east central Missouri...
Northeastern Washington County in east central Missouri...
South central St. Louis County in east central Missouri...
* Until 415 PM CDT.
* At 329 PM CDT, a severe thunderstorm was located near Richwoods,
moving northeast at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Arnold, Festus, Waterloo, Columbia, De Soto, Pevely, Crystal City,
Herculaneum, Hillsboro, Lakeshire, Barnhart, Affton, Lemay,
Mehlville, Oakville, Antonia, Green Park, St. George, Valmeyer, and
Bella Villa.
This includes Interstate 55 in Missouri between exits 174 and 191.
This also includes Washington State Park, Mastodon Historic Site,
Sandy Creek Covered Bridge Historic Site, and Gov. Dunklin's Grave
Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3815 9091 3821 9083 3820 9078 3824 9077
3857 9030 3853 9026 3852 9026 3842 9014
3841 9014 3834 9006 3800 9079
TIME...MOT...LOC 2029Z 232DEG 64KT 3813 9077
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore3 follow-up statements
996
WWUS53 KLSX 162041
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
341 PM CDT Tue Apr 16 2024
MOC221-162051-
/O.CAN.KLSX.SV.W.0104.000000T0000Z-240416T2115Z/
Washington MO-
341 PM CDT Tue Apr 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and east central Missouri.
&&
LAT...LON 3821 9074 3826 9074 3857 9030 3853 9026
3852 9026 3842 9014 3841 9014 3834 9006
3809 9060 3812 9066
TIME...MOT...LOC 2041Z 231DEG 62KT 3824 9059
$$
ILC133-MOC099-189-162115-
/O.CON.KLSX.SV.W.0104.000000T0000Z-240416T2115Z/
Monroe IL-Jefferson MO-St. Louis MO-
341 PM CDT Tue Apr 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN MONROE...CENTRAL JEFFERSON AND SOUTH CENTRAL ST.
LOUIS COUNTIES...
At 341 PM CDT, a severe thunderstorm was located over Hillsboro,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Arnold, Festus, Waterloo, Columbia, De Soto, Pevely, Crystal City,
Herculaneum, Hillsboro, Lakeshire, Barnhart, Affton, Lemay,
Mehlville, Oakville, Antonia, Green Park, St. George, Valmeyer, and
Bella Villa.
This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
This includes Interstate 55 in Missouri between exits 174 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3821 9074 3826 9074 3857 9030 3853 9026
3852 9026 3842 9014 3841 9014 3834 9006
3809 9060 3812 9066
TIME...MOT...LOC 2041Z 231DEG 62KT 3824 9059
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore697
WWUS53 KLSX 162052
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
352 PM CDT Tue Apr 16 2024
ILC133-MOC099-189-162115-
/O.CON.KLSX.SV.W.0104.000000T0000Z-240416T2115Z/
Monroe IL-Jefferson MO-St. Louis MO-
352 PM CDT Tue Apr 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN MONROE...NORTHEASTERN JEFFERSON AND SOUTH CENTRAL
ST. LOUIS COUNTIES...
At 352 PM CDT, a severe thunderstorm was located over Imperial,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Arnold, Festus, Waterloo, Columbia, Pevely, Crystal City,
Herculaneum, Hillsboro, Lakeshire, Barnhart, Lemay, Mehlville,
Oakville, Antonia, Affton, Green Park, St. George, Valmeyer, Bella
Villa, and East Carondelet.
This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
This includes Interstate 55 in Missouri between exits 175 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3824 9056 3836 9056 3857 9030 3853 9026
3852 9026 3842 9014 3841 9014 3834 9006
3820 9043
TIME...MOT...LOC 2052Z 232DEG 64KT 3836 9039
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore087
WWUS53 KLSX 162057
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
357 PM CDT Tue Apr 16 2024
ILC133-MOC099-189-162107-
/O.CAN.KLSX.SV.W.0104.000000T0000Z-240416T2115Z/
Monroe IL-Jefferson MO-St. Louis MO-
357 PM CDT Tue Apr 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
NORTHEASTERN JEFFERSON AND SOUTH CENTRAL ST. LOUIS COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Illinois...and east central Missouri.
&&
LAT...LON 3824 9056 3836 9056 3857 9030 3853 9026
3852 9026 3842 9014 3841 9014 3834 9006
3820 9043
TIME...MOT...LOC 2056Z 232DEG 64KT 3842 9030
$$
ElmoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:45 PM CDT, 2 hours 44 minutes earlier. Its key messages:
- Severe weather will threaten the region today, with particular focus in northern/north-central Missouri and west-central Illinois. Further south, the threat exists but is more conditional.
- Large hail, damaging wind, and tornadoes will all be possible where stronger thunderstorms develop, and the area mentioned above will have potential for very large hail (up to 2.00") and a strong tornado or two.
- Following another round of showers and a few thunderstorms Thursday, cooler and drier conditions will take hold through the weekend.
Area forecast discussion, Apr 16, 12:45 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1245 PM CDT Tue Apr 16 2024 .KEY MESSAGES... - Severe weather will threaten the region today, with particular focus in northern/north-central Missouri and west-central Illinois. Further south, the threat exists but is more conditional. - Large hail, damaging wind, and tornadoes will all be possible where stronger thunderstorms develop, and the area mentioned above will have potential for very large hail (up to 2.00") and a strong tornado or two. - Following another round of showers and a few thunderstorms Thursday, cooler and drier conditions will take hold through the weekend. && .SHORT TERM... (Through Late Wednesday Afternoon) Issued at 333 AM CDT Tue Apr 16 2024 A well-defined warm front draped across the Mid-Mississippi Valley is slowly advancing north. The warm front extends from a mature cyclone in the central High Plains, with a very long dryline extending from northwest Nebraska to Texas. On the warm side of the boundary, MLCAPE values across the bi-state region are currently analyzed at a meager 500-750 J/kg, and well-capped by persistent ridging aloft and 850mb warm air advection. Aloft, the cutoff low ejecting into the Front Range continues to promote diffluent flow into the Plains. The questions surrounding the current lack of resident instability and timing for favorable lifting mechanisms aloft play prominently in the potential for severe weather today. It is expected that the front will continue a march northward today as the low approaches and helps it advance. As the low approaches, sustained winds and gusts will steadily strengthen. It is still very unlikely (less than 10% chance) that we realize Wind Advisory criteria values in any continuous area, largely owing to limited mixing in the presence of an inversion. That said, non-convective winds will be gusty throughout the day. The region will be within the open warm sector of the surface low, but instability will be slow to recover into the early afternoon. The more impressive instability will be relegated closer to a moisture plume ahead of the dryline, which will take some time to reach our forecast area. The cutoff shortwave will enter the Missouri Valley late this morning into the early afternoon, sending a wave of stronger PVA to trigger convection across central/north-central Missouri and begin our threat for severe thunderstorms. At this stage, most guidance indicates some degree of capping and marginal instability (750-1000 J/kg). However, that parameter space coupled with deep-layer shear of 50-65kts, will certainly pose a severe weather threat. The potential is highest in northern and north-central Missouri and in west-central Illinois, where mid-level ascent will be strongest. Further south, while ascent still exists, it is weaker and may not overcome the limited available instability. The SPC Day 1 Convective Outlook appropriately highlights the area of not only the best potential for severe weather, but the highest threat for significant severe weather, in its Enhanced Risk area. The Slight Risk area (the rest of the region) will still see a threat, but it is more conditional and arguably more limited in potential intensity. Deep-layer shear vectors would indicate discrete supercells at least initially, and the modest CIN may help keep the convection that can develop discrete for longer. There isn't much support behind these cells growing upscale in the absence of a boundary near the surface. Model soundings still depict concerning hodograph curvature and backed surface winds that would indicate a tornado potential that maximizes across northern Missouri and west-central Illinois. With increasing effective inflow shear and SRH, potential exists for a strong tornado or two during the mid/late afternoon as mixed-layer instability increases and LCLs remain low. Damaging wind is also a threat at this point, but does not show a higher-end potential. Large hail may also occur with the supercells, but poor mid-level lapse rates and instability distribution will limit most hailstone sizes. The threats for larger hail (possibly up to 2.00") and damaging wind increase in the late afternoon, with a lingering tornado threat (though it becomes more uncertain as the wind profile gradually becomes more unidirectional). That said, mid-level ascent deteriorates with time, which leaves not much beyond the weak dryline to promote new convection. While earlier guidance feature two distinct rounds of convection: one with the mid-level ascent and one along the dryline, I'm growing doubtful that the second trigger will have the force needed to cause a second round of severe weather in the late afternoon/early evening as the dryline weakens and diffuses. That said, if it can manage to spark thunderstorms, they will exist in an unstable environment ripe for large to very-large hail, damaging wind, and at least some tornado threat. The best potential for this exists in the northernmost parts of Missouri and western Illinois. The severe weather potential gradually wanes after sunset as instability dissipates, and by 9-10pm, the threat should end. By sunrise Wednesday, dry west/southwest winds will exist across Missouri and Illinois. Temperatures will remain (low 70s to low 80s) as a result, but not like what we've seen the last few days. The dry west wind has potential to drop relative humidity values into the upper 20s during the peak heating of the afternoon in southeast Missouri in the Ozarks. While winds approach 15mph in the early afternoon, they will be weakening as the low departs. As such, elevated fire danger is not forecast at this time, but that scenario will be monitored. MRB && .LONG TERM... (Wednesday Night through Monday) Issued at 333 AM CDT Tue Apr 16 2024 Another trough drops southwest from Canada into the northern Great Plains late Wednesday, helping the cutoff shortwave across the Upper Mississippi Valley eject into the Great Lakes region. The result of this wave interaction is broad, anomalous longwave troughing spanning the northern half of the central CONUS. Closer to home, the ejection will help advance a weak cold front into the region. Very little in the way of cooler air will accompany this front, but the boundary will stall somewhere in the forecast area amidst near-zonal flow aloft. A subtle shortwave impulse is evident in deterministic global-scale models, which will likely (80% chance) interact with the front to force precipitation. There is some degree of uncertainty as to whether instability will be in place when forcing maximizes Thursday afternoon and evening, which translates to a severe weather potential. Some guidance has weakly-capped instability exceeding 1500 J/kg, while others have nothing at all. Which scenario comes to fruition depends greatly on where the front ends up. Seeing as the high-end potential is a noteworthy outlier, we are choosing not to message the SPC Day 3 Convective Outlook at this time. That said, if the more unstable solution becomes plausible, strong to severe thunderstorms would be a concern along and south of I-44 in Missouri and I-64 in Illinois. Regardless of how it occurs, this impulse will shunt the front (and higher precipitation chances) further south. This will also promote cooler weather across a majority of the region from Friday into the weekend. The only concern that's evident from then until low precipitation chances return to the forecast early next week is the threat for frost. That potential maximizes Saturday night across northeast Missouri, however winds don't look very light during that time and may inhibit frost formation. MRB && .AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon) Issued at 1233 PM CDT Tue Apr 16 2024 A band of showers and thunderstorms will move across the terminals this afternoon, affecting UIN, COU, and JEF through 21Z and the St. Louis metro terminals between 20-23Z. Another round of thunderstorms will have the potential to affect UIN between 22-01Z. There will be a lower chance of thunderstorms to affect the all the terminals through 02Z before the threat ends. Any of the stronger storms will be capable of producing hail, wind gusts in excess of 35 knots, and MVFR (possible IFR) ceilings and visibilities. Outside of the thunderstorms, winds will turn out of the south gusting to 30 knots before turning out of the southwest and west late tonight and Wednesday. Britt && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 16, 3:09 PM CDT, 20 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 309 PM CDT Tue Apr 16 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-172015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 309 PM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely through this evening. Some of these storms will likely be severe, capable of producing large hail, damaging winds, and some tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chances of thunderstorms over parts of the area from late Wednesday night through Thursday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Britt
In the hours before
Local storm report, Apr 16, 2:29 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service St Louis MO
229 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM Hail Jonesburg 38.86N 91.31W
04/16/2024 M1.75 Inch Montgomery MO 911 Call Center
&&
PWLocal storm report, Apr 16, 2:39 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
239 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM Hail Troy 38.98N 90.98W
04/16/2024 M0.88 Inch Lincoln MO Trained Spotter
&&
MaplesLocal storm report, Apr 16, 2:59 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
259 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Hail 2 NE Wright City 38.84N 90.99W
04/16/2024 E0.75 Inch Warren MO Public
Report from mPING: Dime (0.75 in.).
&&
PWLocal storm report, Apr 16, 3:00 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
300 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Hail 2 W Flint Hill 38.86N 90.90W
04/16/2024 E0.50 Inch St. Charles MO Public
Report from mPING: Half-inch (0.50 in.).
&&
PWLocal storm report, Apr 16, 3:07 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
307 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Hail 2 W Flint Hill 38.86N 90.90W
04/16/2024 E1.25 Inch St. Charles MO Public
Report from mPING: Half Dollar (1.25 in.).
&&
PWLocal storm report, Apr 16, 3:28 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
328 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Tstm Wnd Dmg Canton 40.14N 91.52W
04/16/2024 Lewis MO Trained Spotter
4-6 tree limbs down.
&&
PWThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 11:39 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 51 min |
| Apr 16, 12:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 28 min |
| Apr 16, 12:47 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 32 min |
| Apr 16, 1:31 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Lincoln, Montgomery, Osage, Warren | 44 min |
| Apr 16, 2:10 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 20 min |
| Apr 16, 2:33 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 42 min |
| Apr 16, 2:45 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 30 min |
| Apr 16, 2:48 PM CDT | Wind Advisory | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more | 6 hr |
| Apr 16, 3:02 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 28 min |
| Apr 16, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 46 min |
| Apr 16, 2:57 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.